# SDR USAA2015030100001

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 38,817 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS AT ROW 1 LT MISSING.  REPLACED EMER EXIT LENS AT ROW 1 LT.
